An efficient algorithm for the Knapsack Sharing Problem

Hifi, M and Sadfi, S and Sbihi, A (2002) An efficient algorithm for the Knapsack Sharing Problem. Computational Optimization and Applications, 23 (1). pp. 27-45. ISSN 0926-6003

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Computational Optimization and Applications
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600/2604
Subjects:
ID Code:
44910
Deposited By:
Deposited On:
11 Jul 2011 18:23
Refereed?:
Yes
Published?:
Published
Last Modified:
29 Jan 2020 07:26